# SDR 2003UALA00219

- Difficulty date: February 24, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N205UA
- Make and model: Boeing 777222
- Aircraft serial: 28714
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W413015
- Part serial: 00205
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER WORN, TRAILING EDGE WEDGE, SLAT NR 3, DELAMINATED.  REPAIRED DELAMINATED TRAILING EDGE WEDGE, SLAT NR 3 AND ROLLER.
